# SDR USAA2012062600023

- Difficulty date: June 1, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON SEGMENT ANGLE ON EMERGENCY EXIT DOOR 844 BETWEEN FR39 TO FR40, BETWEEN BEAM 1 TO BEAM 3 & BETWEEN S14R TO S18R.  REPLACED SEGMENT ANGLE ON EMERGENCY EXIT DOOR 844 IAW EO 5210Y228.
